[ij] [ij] [ij] 
Email id

International Journal of Technology
Year : 2019, Volume : 9, Issue : 1
First page : ( 5) Last page : ( 7)
Print ISSN : 2231-3907. Online ISSN : 2231-3915.
Article DOI : 10.5958/2231-3915.2019.00002.6

Heuristic Algorithm for Permutation flow shop Scheduling

Jayakumar S.1, Vasudevan G.2

1Head of the department, Department of Mathematics, Arignar anna government arts college, Cheyyar, Tamilnadu, India, 604407

2Research scholar, Aarignar anna government arts college, Cheyyar, Tamilnadu, India, 604407

*Corresponding Author E-mail: sundarajayakumar@gmail.com, go.vasudevan@gmail.com

Online published on 24 February, 2020.


Scheduling has it origin in manufacturing industries particularly flow shop scheduling has its origin in the 1950’s minimizing the makespan is the criteria for the single machine, two machine scheduling. For more than two complexities arises. Therefore Johnson's algorithms have into existence. Here in this paper we have developed one algorithm namely JV's algorithms for solving general problem and an example also given. This paper proposes the permutation flow shop scheduling problem with the objective of minimizing the makespan using the new modified proposed method. The algorithm gives feasible solution and we believe our algorithm is the best in solving permutation flow shop scheduling problem.



Flow shop, heuristic, feasible solution, permutation.


║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
753,647,813 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.